# SDR SWAA2023090585913

- Difficulty date: August 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 211AF AT COCKPIT 2023-477690<[01] REPLACED FLOOR PANEL 211AF AT COCKPIT I.A.W B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9.;[02] REPLACED FLOOR PANEL 211AF AT COCKPIT I.A.W B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9.
